Open Access
Translator Disclaimer
April, 1999 Surface singularities on cyclic coverings and an inequality for the signature
Tadashi ASHIKAGA
J. Math. Soc. Japan 51(2): 485-521 (April, 1999). DOI: 10.2969/jmsj/05120485

Abstract

For the signature of the Milnor fiber of a surface singularity of cyclic type, we prove a certain inequality, which naturally induce an answer of Durfee's conjecture in this case. For the proof, we use a certain perturbation method on the way of Hirzebruch's resolution process.

Citation

Download Citation

Tadashi ASHIKAGA. "Surface singularities on cyclic coverings and an inequality for the signature." J. Math. Soc. Japan 51 (2) 485 - 521, April, 1999. https://doi.org/10.2969/jmsj/05120485

Information

Published: April, 1999
First available in Project Euclid: 10 June 2008

zbMATH: 0956.14024
MathSciNet: MR1674761
Digital Object Identifier: 10.2969/jmsj/05120485

Subjects:
Primary: 14J17
Secondary: 14H20 , 32S25 , 32S55

Keywords: cyclic covering , geometric genus , Milnor fiber , Milnor number , Plane curve singularity , signature

Rights: Copyright © 1999 Mathematical Society of Japan

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.51 • No. 2 • April, 1999
Back to Top